# SDR DL72S990304

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Bs 481-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 481-681 STRINGER 4R SKIN LAP SPLICE, REPAIR FOR CRACKS.  LFEC INSPECTION REVEALED CRACKS IN THE LOWER SKIN OF THE    STRINGER 4R LAP SPLICE BETWEEN FS 481 AND 681.  INTERNAL HFEC INSPECTION CONFIRMED 14 CRACKS ALONG THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  THE SKIN LAP SPLICE WAS CUTOUT    ALONG THE ENTIRE PANEL LENGTH AND REPAIR WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366661-14, REV A.
